On some invariants preserved by isomorphisms of tables of marks
Revista colombiana de matematicas, Tome 43 (2009) no. 2, pp. 165-174
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@misc{RCM_2009_43_2_a5,
title = {On some invariants preserved by isomorphisms of tables of marks},
journal = {Revista colombiana de matematicas},
pages = {165--174},
year = {2009},
volume = {43},
number = {2},
url = {http://geodesic.mathdoc.fr/item/RCM_2009_43_2_a5/}
}
On some invariants preserved by isomorphisms of tables of marks. Revista colombiana de matematicas, Tome 43 (2009) no. 2, pp. 165-174. http://geodesic.mathdoc.fr/item/RCM_2009_43_2_a5/